Last update: Sat Oct 14 02:53:33 MDT 2017
@Article{Gago:1988:MGD, author = "Felipe Gago", title = "{Morse} germs in {S.D.G.}", journal = j-LECT-NOTES-MATH, volume = "1348", pages = "125--129", year = "1988", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0081354", ISBN = "3-540-50362-5 (print), 3-540-45985-5 (e-book)", ISBN-13 = "978-3-540-50362-0 (print), 978-3-540-45985-9 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", MRclass = "58A05 (18F15 57R45 58C25)", MRnumber = "975965 (90a:58002)", MRreviewer = "David J. Eck", bibdate = "Thu May 15 18:46:23 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1985.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0081354/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0081344", book-URL = "http://www.springerlink.com/content/978-3-540-45985-9", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }